# SDR AALA201808319002

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 51,021 hours, 29,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1234
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 47,077 hours, 27,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 13, 14, AND 15 WERE INOPERATIVE.  REPLACED THE POWER SUPPLY 12WL IAW AMM 33-51-38.  OPS CHECKED OK.
